MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SIT-355-15
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hydra irrigation tubing was used during a colonoscopy procedure on november 01, 2023.Prior to the procedure, they found black human hair in the sterile packaging of the hydra irrigation tubing.The procedure was completed using another of the device.There was no patient involvement with this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of device package contains foreign matter.

Brand Name
HYDRA
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18215399
Report Number3005099803-2023-06320
Device Sequence Number17823000
Product Code FEQ
UDI-Device Identifier00840253112200
UDI-Public00840253112200
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2026
Device Model NumberSIT-355-15
Device Catalogue NumberSIT-355-15
Device Lot Number0000230220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2023
Initial Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown